New flip-flop constructions for hypohamiltonian graphs. (English) Zbl 0367.05046


05C35 Extremal problems in graph theory
05C99 Graph theory
Full Text: DOI


[1] Chvátal, V., Flip-flops in Hypohamiltonian graphs, Can. math. bull., 16, 1, 33-41, (1973) · Zbl 0253.05142
[2] J.B. Collier and E.F. Schmeichel, Systematic searches for hypohamiltonian graphs, to appear. · Zbl 0384.05046
[3] Doyen, J.; Van Diest, V., New families of Hypohamiltonian graphs, Discrete math., 13, 225-236, (1975) · Zbl 0312.05114
[4] Herz, J.-C.; Duby, J.-J.; Vigue, F., Recherche systematique des graphes hypohamiltoniens, (), 153-160 · Zbl 0196.56102
[5] Thomassen, C., On Hypohamiltonian graphs, Discrete math., 10, 383-390, (1974) · Zbl 0286.05122
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.